Osaka Journal of Mathematics

On a generalized arc-sine law for one-dimensional diffusion processes

Yuji Kasahara and Yuko Yano

Full-text: Open access

Abstract

Laws of the occupation times on a half line are studied for one-dimensional diffusion processes. The asymptotic behavior of the distribution function is determined in terms of the speed measure.

Article information

Source
Osaka J. Math., Volume 42, Number 1 (2005), 1-10.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153494311

Mathematical Reviews number (MathSciNet)
MR2130959

Zentralblatt MATH identifier
1067.60075

Citation

Kasahara, Yuji; Yano, Yuko. On a generalized arc-sine law for one-dimensional diffusion processes. Osaka J. Math. 42 (2005), no. 1, 1--10. https://projecteuclid.org/euclid.ojm/1153494311


Export citation